RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1989, Volume 1, Issue 3, Pages 1–70 (Mi aa20)  

This article is cited in 3 scientific papers (total in 3 papers)

Expository Surveys

The dynamics of analytic transformations

A. È. Eremenkoa, M. Yu. Lyubichb

a Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences
b Arctic and Antarctic Scientific Research Institute Goskomgidrometa SSSR

Full text: PDF file (6023 kB)

English version:
Leningrad Mathematical Journal, 1990, 1:3, 563–634

Bibliographic databases:

Received: 05.12.1988

Citation: A. È. Eremenko, M. Yu. Lyubich, “The dynamics of analytic transformations”, Algebra i Analiz, 1:3 (1989), 1–70; Leningrad Math. J., 1:3 (1990), 563–634

Citation in format AMSBIB
\Bibitem{EreLyu89}
\by A.~\`E.~Eremenko, M.~Yu.~Lyubich
\paper The dynamics of analytic transformations
\jour Algebra i Analiz
\yr 1989
\vol 1
\issue 3
\pages 1--70
\mathnet{http://mi.mathnet.ru/aa20}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1015124}
\zmath{https://zbmath.org/?q=an:0712.58036|0717.58029}
\transl
\jour Leningrad Math. J.
\yr 1990
\vol 1
\issue 3
\pages 563--634


Linking options:
  • http://mi.mathnet.ru/eng/aa20
  • http://mi.mathnet.ru/eng/aa/v1/i3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Gumenyuk, “Diski Zigelya i basseiny prityazheniya semeistv analiticheskikh funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 5:1-2 (2005), 12–25  mathnet
    2. Zh. G. Rakhmatullina, “Mnozhestvo Fatu tseloi funktsii s lakunami Feiera”, Ufimsk. matem. zhurn., 3:3 (2011), 120–126  mathnet  zmath
    3. A. M. Gaisin, Zh. G. Rakhmatullina, “Iteratsii tselykh transtsendentnykh funktsii s pravilnym povedeniem minimuma modulya”, Ufimsk. matem. zhurn., 4:1 (2012), 38–46  mathnet
  • Алгебра и анализ
    Number of views:
    This page:487
    Full text:241
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019